MathSciNet Relay Station
MathSciNet bibliographic data
MR120214 (22 #10971) 10.00
Niven, Ivan Uniform distribution of sequences of integers. Trans. Amer. Math. Soc. 98 1961 52–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement